# SDR MASA2014110202713

- Difficulty date: November 2, 2014
- Submitted: November 2, 2014
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 10,455 hours, 10,741 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT BATTERY.
